Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 62, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 8, 2016, 5:09 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2016, 5:09 PM MDT (23:09 UTC)
- Expired
- May 8, 2016, 6:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 18 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 2:44 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1878 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
573
WUUS53 KGLD 082309
SVRGLD
KSC181-193-090000-
/O.NEW.KGLD.SV.W.0062.160508T2309Z-160509T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
509 PM MDT SUN MAY 8 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
EASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 600 PM MDT/700 PM CDT/
* AT 509 PM MDT/609 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES WEST OF BREWSTER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREWSTER AND EDSON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 23 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS.
LAT...LON 3922 10158 3945 10168 3951 10153 3957 10136
3927 10123
TIME...MOT...LOC 2309Z 253DEG 17KT 3934 10152
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST2 follow-up statements
911
WWUS53 KGLD 082322
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT SUN MAY 8 2016
KSC181-193-090000-
/O.CON.KGLD.SV.W.0062.000000T0000Z-160509T0000Z/
THOMAS KS-SHERMAN KS-
522 PM MDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
MDT/700 PM CDT/ FOR NORTHWESTERN THOMAS AND EASTERN SHERMAN
COUNTIES...
AT 521 PM MDT/621 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BREWSTER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC REPORTED HAIL NEAR GOODLAND.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BREWSTER AND EDSON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 25 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS.
LAT...LON 3923 10154 3942 10164 3949 10152 3957 10136
3927 10123
TIME...MOT...LOC 2321Z 253DEG 17KT 3936 10145
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST641
WWUS53 KGLD 082335
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
535 PM MDT SUN MAY 8 2016
KSC181-193-090000-
/O.CON.KGLD.SV.W.0062.000000T0000Z-160509T0000Z/
THOMAS KS-SHERMAN KS-
535 PM MDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
MDT/700 PM CDT/ FOR NORTHWESTERN THOMAS AND EAST CENTRAL SHERMAN
COUNTIES...
AT 535 PM MDT/635 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BREWSTER...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BREWSTER.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 31 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT/1000 PM CDT/ FOR
NORTHWESTERN KANSAS.
LAT...LON 3933 10148 3946 10152 3957 10136 3930 10125
TIME...MOT...LOC 2335Z 244DEG 20KT 3940 10135
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:59 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 8, 2:59 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 259 PM MDT SUN MAY 8 2016 .SHORT TERM...(THIS AFTERNOON THROUGH MONDAY) ISSUED AT 1159 AM MDT SUN MAY 8 2016 AN UPPER LEVEL LOW WILL MOVE EASTWARD INTO THE PLAINS THROUGH THE DAY TODAY AND INTO MONDAY WITH A COLD FRONT PUSHING SOUTHEASTWARD OUT OF EASTERN COLORADO. A DRYLINE WILL DEVELOP OUT AHEAD OF THIS FRONT WITH GOOD INSTABILITY IN AREAS EAST OF THE DRYLINE. SEVERE THUNDERSTORMS WILL FORM MAINLY EAST OF HWY 83 IN KANSAS. WE ARE EXPECTING THE POSSIBILITY OF LARGE HAIL...DAMAGING WIND GUSTS...AND PERHAPS A FEW TORNADOES. THESE STORMS WILL START AS INDEPENDENT CELLS OR SUPERCELLS THIS AFTERNOON THEN FORM INTO A BROKEN LINE AS THEY MOVE NORTHEASTWARD INTO CENTRAL AND NORTHCENTRAL KANSAS TONIGHT. RAIN AND THUNDERSTORM CHANCES DIMINISH AFTER MIDNIGHT WITH AREAS OF FOG OR MIST POSSIBLE MONDAY MORNING. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 258 PM MDT SUN MAY 8 2016 MONDAY EVENING THERE MAY BE SOME LINGERING SHOWERS OVER THE NORTHEAST PART OF THE AREA AHEAD OF SUBSIDENCE THAT WILL BE MOVING THROUGH BEHIND THE CLOSED LOW MOVES THROUGH. A SHORT WAVE RIDGE WILL MOVE THROUGH OVERNIGHT INTO TUESDAY MORNING. TUESDAY MORNING WILL START OUT DRY AS THE SHORT WAVE RIDGE MOVES THROUGH. BEHIND THE RIDGE A CLOSED LOW OVER THE NORTHERN PLAINS WILL FOLLOW THE SHORT WAVE RIDGE EAST. ROTATING AROUND THE BASE OF THE CLOSED LOW IS A SHORT WAVE TROUGH. DURING THE LATTER HALF OF THE MORNING STORMS WILL BEGIN TO DEVELOP OVER THE WEST PART OF THE AREA/MOVE INTO THE AREA FROM THE WEST...AS A SHORT WAVE TROUGH ROTATES AROUND THE CLOSED LOW AND INTO THE AREA. AT THE SURFACE A COLD FRONT WILL BE OVER THE NORTHWEST PART OF THE AREA...A LOW PRESSURE WILL BE CENTERED OVER SOUTHWEST KANSAS WITH A DRY LINE EAST OF IT. ANTICIPATE THE FRONT TO SERVE AS A FOCUS FOR STORM DEVELOPMENT...WITH MORE SCATTERED COVERAGE SOUTH OF THE FRONT UNDER THE BROAD LIFT OF THE SHORT WAVE TROUGH. THIS SURFACE PATTERN IS VERY SIMILAR TO TODAY...HOWEVER THE ENVIRONMENT WILL NOT BE AS STABLE DUE TO THE CLOSED LOW BEING OVER THE NORTHERN PLAINS. AM EXPECTING GENERAL THUNDERSTORMS AS A RESULT OF THE MORE STABLE ENVIRONMENT. EXPECT THUNDERSTORM COVERAGE TO INCREASE THROUGH THE AFTERNOON AS LIFT OVER THE AREA STRENGTHENS. ON A SIDE NOTE...SIDED WITH THE MODELS WHICH HAD THE SURFACE LOW OVER SOUTHEAST COLORADO. WITH THIS LAST SEVERE WEATHER EVENT...NEARLY ALL THE MODELS HAD THE SURFACE LOW TOO FAR NORTH OVER NORTHEAST COLORADO INSTEAD OF OVER SOUTHEAST COLORADO. FOLLOWING THE FURTHER SOUTH SOLUTION GIVES THE ENTIRE TRI-STATE AREA A BETTER SHOT AT RECEIVING RAINFALL SINCE THE FRONT WILL BE OVER MORE OF THE AREA INSTEAD OF NORTH OF THE AREA. TUESDAY EVENING STORM COVERAGE WILL PEAK AS LIFT OVER THE AREA REACHES ITS FULL POTENTIAL. STORM ACTIVITY WILL SHIFT EAST THROUGH THE EVENING AND OVERNIGHT HOURS AS THE COLD FRONT MOVES EASTWARD AND SUBSIDENCE MOVES INTO THE AREA BEHIND THE COLD FRONT. THERE COULD BE SOME TRAINING THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ALONG THE FRONT...DUE TO THE MEAN WIND BEING PARALLEL TO THE COLD FRONT. IF STORMS TRACK OVER THE SAME LOCATION LONG ENOUGH THIS COULD LEAD TO FLASH FLOODING. WEDNESDAY THROUGH SUNDAY THE MODELS ARE IN GOOD AGREEMENT WITH THE OVERALL WEATHER PATTERN. FOR THE MOST PART THE PERIOD WILL BE DRY. THERE WILL BE SOME WITH SOME MINIMAL CHANCES FOR RAINFALL THROUGH THE WEEK AS WEAK LIFT MOVES ACROSS THE AREA AHEAD OF A BROAD UPPER LEVEL RIDGE OVER THE GREAT BASIN. A COLD FRONT WILL MOVE THROUGH FRIDAY AFTERNOON. HOWEVER THE PRESENCE OF THE RIDGE WEST OF THE TRI- STATE AREA AND FAIRLY DRY ENVIRONMENT WILL LIMIT THE RAIN POTENTIAL OF THE FRONTAL PASSAGE. THE NEXT CHANCE DECENT CHANCE FOR RAINFALL WILL BE NEXT WEEKEND INTO EARLY NEXT WEEK. A COUPLE DEEPER UPPER LEVEL SHORT WAVE TROUGHS MOVE OVER THE TRI-STATE AREA AND 700-500MB MIXING RATIOS INCREASE. THESE STRONGER SHORT WAVE TROUGHS FLATTEN THE RIDGE...ALLOWING THE INCREASED MOISTURE TO MOVE OVER THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1119 AM MDT SUN MAY 8 2016 VFR CONDITIONS WILL PREVAIL INTO THE EARLY AFTERNOON AT BOTH TAF SITES. MVFR CONDITIONS ARE POSSIBLE STARTING AROUND 21Z AT BOTH KGLD AND KMCK AS THUNDERSTORMS BEGIN TO FORM IN THE REGION. COVERAGE WILL BECOME MORE WIDESPREAD AS THE AFTERNOON PROGRESSES. SHOWERS COULD LINGER IN THE REGION INTO THE EARLY MORNING HOURS ON MONDAY WITH MIST OR FOG POSSIBLE BETWEEN 09Z AND 14Z WITH POSSIBLE IFR CONDITIONS MAINLY AT KMCK THROUGH MID MORNING ON MONDAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...TL LONG TERM...JTL AVIATION...TL
Hazardous weather outlook, May 8, 3:09 PM MDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 309 PM MDT SUN MAY 8 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-092115- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 309 PM MDT SUN MAY 8 2016 /409 PM CDT SUN MAY 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL BE EAST OF HIGHWAY 25. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP WILL BE LARGE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS. HOWEVER A FEW TORNADOES CANNOT BE RULED OUT EAST OF HIGHWAY 25. A TORNADO WATCH HAS BEEN ISSUED FOR THIS AREA AS RESULT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... TUESDAY AFTERNOON THROUGH EARLY EVENING THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT. REPEATED ROUNDS OF MODERATE TO HEAVY RAINFALL ALONG THE FRONT MAY LEAD TO FLASH FLOODING EAST OF THE COLORADO BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. ANY WEATHER REPORTS THROUGH SOCIAL MEDIA OR BY PHONE ARE GREATLY APPRECIATED. JTL
In the hours before
Local storm report, May 8, 4:37 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
437 PM MDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 S GOVE 38.95N 100.49W
05/08/2016 E0.50 INCH GOVE KS STORM CHASER
&&
BWARRENLocal storm report, May 8, 4:40 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL GOODLAND 39.35N 101.71W
05/08/2016 E1.00 INCH SHERMAN KS NWS EMPLOYEE
NICKEL TO QUARTER SIZE HAIL REPORTED.
&&
JMARTINSpecial weather statement, May 8, 4:43 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM CDT SUN MAY 8 2016
KSZ001-002-082315-
CHEYENNE KS-RAWLINS KS-
543 PM CDT SUN MAY 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RAWLINS AND CENTRAL
CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 615 PM CDT...
AT 543 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTH OF HAIGLER TO 5 MILES SOUTH OF
BIRD CITY. MOVEMENT WAS NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...BIRD CITY...MCDONALD AND WHEELER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3979 10135 3958 10151 3988 10205 3989 10205
4000 10194 4000 10185
TIME...MOT...LOC 2243Z 221DEG 21KT 3989 10196 3968 10154
LUNDQUISTLocal storm report, May 8, 4:45 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
445 PM MDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 3 S GRAINFIELD 39.07N 100.48W
05/08/2016 E0.25 INCH GOVE KS STORM CHASER
&&
BWARRENLocal storm report, May 8, 4:49 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL GOODLAND 39.35N 101.71W
05/08/2016 E0.50 INCH SHERMAN KS NWS EMPLOYEE
&&
BWARRENLocal storm report, May 8, 4:59 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TORNADO 4 E GOVE 38.96N 100.42W
05/08/2016 GOVE KS PUBLIC
LOCATION EST BY RADAR
&&
BWARRENThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 6:26 PM MDT | Special Weather Statement | GLD | Sheridan | 19 min |
| May 7, 6:45 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 45 min |
| May 7, 6:50 PM MDT | Special Weather Statement | GLD | Sheridan | 10 min |
| May 7, 7:16 PM MDT | Special Weather Statement | GLD | Rawlins | 14 min |
| May 7, 7:24 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 51 min |
| May 7, 7:48 PM MDT | Special Weather Statement | GLD | Decatur | 12 min |
| May 7, 7:52 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 53 min |
| May 7, 7:57 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton | 39 min |
| May 7, 8:27 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 48 min |
| May 7, 8:52 PM MDT | Special Weather Statement | GLD | Gove | 8 min |
| May 7, 8:58 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 47 min |
| May 7, 9:01 PM MDT | Special Weather Statement | GLD | Gove | 14 min |
| May 7, 9:21 PM MDT | Special Weather Statement | GLD | Graham | 9 min |
| May 7, 9:30 PM MDT | Special Weather Statement | GLD | Graham | 15 min |
| May 7, 9:36 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 20 min |
| May 7, 9:43 PM MDT | Special Weather Statement | GLD | Norton | 32 min |
| May 7, 10:34 PM MDT | Special Weather Statement | GLD | Norton | 26 min |
| May 8, 2:57 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 48 min |
| May 8, 3:03 PM MDT | Special Weather Statement | GLD | Logan | 12 min |
| May 8, 3:06 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 39 min |
| May 8, 3:35 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 40 min |
| May 8, 3:42 PM MDT | Special Weather Statement | GLD | Cheyenne | 33 min |
| May 8, 3:44 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 46 min |
| May 8, 3:45 PM MDT | Special Weather Statement | GLD | Gove | 15 min |
| May 8, 3:56 PM MDT | Special Weather Statement | GLD | Wallace | 19 min |
| May 8, 4:02 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 43 min |
| May 8, 4:12 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 48 min |
| May 8, 4:13 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 47 min |
| May 8, 4:21 PM MDT | Tornado Warning | GLD | Gove | 24 min |
| May 8, 4:24 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 51 min |
| May 8, 4:27 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 48 min |
| May 8, 4:37 PM MDT | Tornado Warning | GLD | Gove | 23 min |
| May 8, 4:43 PM MDT | Special Weather Statement | GLD | Cheyenne | 32 min |
| May 8, 4:49 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 41 min |
| May 8, 4:57 PM MDT | Tornado Warning | GLD | Gove | 11 min |
| May 8, 5:02 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 43 min |
| May 8, 5:06 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 39 min |
| May 8, 5:06 PM MDT | Tornado Warning | GLD | Graham | 24 min |
| May 8, 5:29 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 23 min |
| May 8, 5:33 PM MDT | Tornado Warning | GLD | Decatur | 27 min |
| May 8, 5:41 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Sherman, Thomas | 24 min |
| May 8, 5:49 PM MDT | Tornado Warning | GLD | Thomas | 15 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.